# SDR AWXA200700768

- Difficulty date: April 17, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C384501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED FUSELAGE SKIN, BS 360 - BS 540, S4L.  REPAIRED FUSELAGE SKIN, BS 360 - BS 540, S4L IAW AWA ER 03-5330-07173-HC1.
